# SDR IPXA2014121585060

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Inoperative
- Location: T/E Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  UPON SELECTION OF FLAPS 1 "T/E FLAP DISAGREE" MESSAGE ENNUNICATED WORKED T/E FLAP DISAGREE CHECKLIST WHICH CLEARED T/E PROBLEM, HOWEVER,  THIS WAS FOLLOWED BY A "L/E SLAT DISAGREE" MSG.  WORKED THAT CHECKLIST W/NO RELIEF TO L/E SLAT DISAGREE.  BITE NR 1 FSCU, -40 IAW FIM 27-51-00-815-805, NO CURRENT LAST FLIGHT FAULTS BITE NR 3 FSCU, -32 OR 37, NO FAULTS.  BITE NR 2 FSCU, -32 OR 37, SHOWS NO MOTION SLAT SYS FAULT IAW BLOCKS 1-2 & 3.  FOUND NR 9 ROTARY ACTUATOR FAULTY, R & R NR 9 ROTARY ACT IAW MM 27-81-18-024-001 THROUGH STEP 10J, PAGE 7.  ACCOMPLISHED AMM 27-81-18.
